I keep getting this feeling in my throat like it's tightening. Is this common with the CML?
Posted 16 January 2012 - 10:38 AM
It is caused by the CML drugs for some people. I have had more trouble swallowing (including larger pills) since on Gleevec. Appears to be an edema issue with swelling of the soft tissues in the throat. It also occurs in other soft tissues, such as the ear canal which can be restricted.
Posted 16 January 2012 - 05:26 PM
I used to get it when I took my pill at night - I'd wake up in the night feeling like I was choking and found it difficult to swallow. I've switched taking my tablet to morning - now I get a bit of fluid retention in my ankles.
Posted 16 January 2012 - 10:43 PM
Hum,, I have had that problem, but I just thought it was old age (64) I can't eat as fast as I use to, feels like my throat tightens. I remember when momma got older and she didn't have cancer and she complained of the same thing. She was 84 years old and she like stuff like tomato soup, pudding and soft foods.
1 user(s) are reading this topic
0 members, 1 guests, 0 anonymous users